# SDR MWEA99897

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER LOOSE.  MTC SECURED LOOSE SLIDE COVER.
